Browse by Subject P(G)=0

Showing results 1 to 3 of 3

1
Construction of surfaces of general type from elliptic surfaces via -Gorenstein smoothing

Keum, JongHae; Lee, Yongnamresearcher; Park, Heesang, MATHEMATISCHE ZEITSCHRIFT, v.272, no.3-4, pp.1243 - 1257, 2012-12

2
Cylinders in del Pezzo Surfaces

Cheltsov, Ivan; Park, Jihun; Won, Joonyeongresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.4, pp.1179 - 1230, 2017

3
Simply connected surfaces of general type in positive characteristic via deformation theory

Lee, Yongnamresearcher; Nakayama, Noboru, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.106, pp.225 - 286, 2013-02

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0